# SDR DALA2020022601423

- Difficulty date: February 24, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N861DA
- Make and model: Boeing 777232
- Aircraft serial: 29952
- Aircraft time: 90,586 hours, 10,985 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7002, L/P 7147314) EMERGENCY FLOOR PROXIMITY LIGHT INOP 7B. CORRECTIVE ACTION: RECONNECTED CONNECTOR. OPS GOOD.
